Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Critically $ n$-connected graphs


Authors: Gary Chartrand, Agnis Kaugars and Don R. Lick
Journal: Proc. Amer. Math. Soc. 32 (1972), 63-68
MSC: Primary 05C99
MathSciNet review: 0290999
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following result is proved. Every n-connected graph contains either a vertex whose removal results in a graph which is also n-connected or a vertex of degree less than $ (3n - 1)/2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C99

Retrieve articles in all journals with MSC: 05C99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0290999-1
PII: S 0002-9939(1972)0290999-1
Keywords: Graph, connectivity, critically n-connected
Article copyright: © Copyright 1972 American Mathematical Society